Aa
A
A
A
Close
Pain Management Community
9.82k Members
Avatar universal

Has anyone ever have dilauded increase their pain?

I just has surgery on my ankle, I was prescribed Percocet 10/325 for pain and dilauded 2 mg for break through pain when the block wore off.  I very rarely use opioids for pain management but in this case I did.  On the 2nd day the block started to wear off so I took 1 dilaudid, and within 20 minutes I was in much worse pain, it wasn't until 4 hrs later when I was writhing in pain after I took the next dose that I realized my pain was due to the dilaudid.  I stopped taking the dilauded and took the percocet every 2 hrs for 6 hrs to get my pain back to a maneagable level and then backed off to 4 hrs.  I had a similar incident when I was in the hospital years ago for surgery and the morphine I was given did not ease the pain.  My Dr's PA made me feel like I was med seeking when I called and asked for a different medication.  By the time (24 hrs later) she called it in, It wasn't necessary thank goodness.  Is it that uncommon of an occurence for pain meds to make you worse?
0 Responses
Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches